# SDR MASA2015041212030

- Difficulty date: April 12, 2015
- Submitted: April 12, 2015
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 12,987 hours, 12,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.
